Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex with my boy friend on the 13th day nd took an ipill within 12 hrs. But my periods are delayed for 8days of now. Is it De side effect of ipill? Or is it a worry?:(

Loading...

Hi afwh,

It's a common side effect of the Ipill.  Your next several periods can be early or late.

Hope it helps.

Reply

Loading...

Thank u for the reply.. but I have taken I pill several tyms before but it hadn't delayed so much.. I am really tensed
Reply

Loading...


The side effects can vary depending upon where you are in your cycle.

Take a home test. Use your first morning (wake up) urine for the best results.
Reply

Loading...

I did an pregnancy test nd it is positive.. Please tell me how do I get aborted with pills.. which pills should I take? Nd do I need prescription for it.. I am scared to consult a doc.. Please help soon. I had sex on 28th of April. Nd ma periods wer on supposed to be on 13th of may.
Reply

Loading...